# SDR COMA9960257

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AFT OF FS 718 HAS APPROX 4 INCH CRACK IN RADIUS AT STRINGER 11.  REPAIRED PER WVAC EO NR 601R-53-0058.
